On the positive solution to a linear system with nonnegative coefficients

Sławomir Stańczak, Marcin Wiczanowski, Holger Boche

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

This chapter deals with a positive solution p to the following system of linear equations with nonnegative coefficients: p = u + Xp.

Original languageEnglish
Title of host publicationFoundations in Signal Processing, Communications and Networking
PublisherSpringer Science and Business Media B.V.
Pages61-78
Number of pages18
DOIs
StatePublished - 2008
Externally publishedYes

Publication series

NameFoundations in Signal Processing, Communications and Networking
Volume3
ISSN (Print)1863-8538
ISSN (Electronic)1863-8546

Keywords

  • Nonnegative Solution
  • Parameter Vector
  • Spectral Radius
  • Strict Convexity
  • Wireless Network

Fingerprint

Dive into the research topics of 'On the positive solution to a linear system with nonnegative coefficients'. Together they form a unique fingerprint.

Cite this